advertisement
Question
Posted by: 1001 | 2008/10/09

New Pill - painful breasts

I have been using Triphasil for over 10 years but started to experience light bleeding in between periods. My gynae prescribed Femodene to me in June - I have since experienced VERY painfull and enlarging breasts. She prescribed Melodene instead - will this solve my problem? I do not want my breast to go any bigger! Will it go back to it' s normal size?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is really a question of trial and error. You will have to see what effects you have on Melodene.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement